# SDR SWAA982977

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Dirty
- Location: Lt Acm
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, CREW DETECTED A STRONG UNIDENTIFIABLE SMELL IN COCKPIT AND CABIN.  DESCENDED TO 24,000 AND ISOLATED LEFT PACK.  ODOR DISSAPATED, CONTINUED PER MEL 21-1.  REPLACED COALESOR BAG AND SERVICED AIR CYCLE MACHINE PER BOEING M/M.
